I am 23m...
1 month, before I loose my consisousness in office hours, I Hit the edge of a wall. Asusually, I took rest for some time because of pain.
A month later suddenly I lost my balance while I was sitting to have my breakfast. I felt down on floor as I stood up without noticing the just numbed right leg. Immediatley I was admitted into our Office hospital.
They thought that it was weakness and treated with some drug which I still dont know and prescribed Zincovit tablets for gaining strength.
I am feeling that I have lost the sensation of abience in the listening environment.
My co-ordination between ears and voice is distrubed and it was reported to me that I am speaking louder than normal.
I got doubt that something went seriously wrong, but because of office work I couldnt able to consult good doctor immediately. 1 month later a small doctor suggested to consult neousurgeon. I did so. Initially he told that nothing went wrong and its a natural weakness. Later i insisted him to do somthing as my condition is not improving.
So he decided to take a MRI Scan of my brain, And it reported that I have an infract on right temporal lobe, because of that I got an unusual mild stroke in youg age. I used Asprin for 3 months to improve blood circulation to brain as per doctors suggetion. I find a very little change after 9 months.
Later in some wesite I found that Zinc content in body reduces the possibility of recovery of accedentally injured brain cells.
I think, That's what happend with me when office doctor prescribed zincovit without fully diagnosing my problem.
Now, My entire right side from temple to toe, I am feeling loose and uncomfortable.
I hope that I will find some way to get rid of this and become normal.
I am ready to follow the suggestions of any doctors or reasearch fellows to improve my condition. At present I am feeling that my body is unbalanced.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?